# SDR REXA2020042800557

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS FS 349.00 - 364.00, FWD OF AVIONICS LWR DOOR STRUCTURE 2 LHS & 2 RHS OF BL "0" CORRODED.                                       
LOCATED, DRILLED AND INSTALLED 4 EA INTERCOSTALS IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. WVAC 

ADDITIONAL PARTS: SH670-32075-4
